Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 19, NWS Tulsa, OK

March 18, 2008Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 18, 2008, 1:18 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 1:18 PM CDT (18:18 UTC)
Expired
Mar 18, 2008, 7:15 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 151 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 2:00 PM CDTFLASH FLOOD4 N Rattan, OKNEAR RATTAN AND NORTH...MANY ROADS IMPASSABLE BY MAIL CARRIER BY MID AFTERNOON.
Mar 18, 3:00 PM CDTFLASH FLOODFort Towson, OKWATER OVER SOME ROADS AND CREEK OUT OF BANK AND INTO YARDS
Mar 18, 5:20 PM CDTFLASH FLOODGrant, OKWATER OVER COUNTY ROADS NEAR GRANT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 181824
FFWTSA
OKC023-127-190015-
/O.NEW.KTSA.FF.W.0019.080318T1818Z-080319T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 715 PM CDT

* AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN OVER NORTH CENTRAL TEXAS...MOVING   
NORTHEAST AT 50 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS 
ALREADY FALLEN OVER CHOCTAW AND PUSHMATAHA COUNTIES...AND ANOTHER 1 TO 
3 INCHES WILL BE POSSIBLE THROUGH 715 PM THIS EVENING.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
INCLUDE...ALL OF CHOCTAW AND PUSHMATAHA COUNTIES. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY 
MOST SPORT UTILITY VEHICLES AND PICKUPS. REMEMBER...MOST FLOOD RELATED 
DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY 
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3388 9554 3393 9557 3387 9585 3394 9594
      3416 9597 3417 9579 3452 9578 3452 9567
      3459 9565 3459 9553 3469 9551 3469 9494
      3468 9493 3451 9494 3450 9505 3425 9505
      3424 9514 3395 9516 3397 9523 3387 9534
TIME...MOT...LOC 1818Z 207DEG 48KT 3355 9590

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 10:30 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Mar 18, 10:30 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT TUE MAR 18 2008

.UPDATE...
SYNOPTIC FLOOD EVENT WELL UNDERWAY ACROSS THE
FORECAST AREA. SURFACE BOUNDARY CURRENTLY
STRETCHES FROM CHOCTAW COUNTY IN FAR SE OK NEWD
INTO SRN PORTIONS OF SEBASTIAN AND FRANKLIN
COUNTIES IN WRN AR. TREMENDOUS MOISTURE AND
WARM AIR ADVECTION IS OCCURRING OVER THIS
BOUNDARY (60KT H85-H7 JET)...AND 3 TO 5 INCHES OF
RAIN HAS ALREADY FALLEN OVER MUCH OF ERN OK. BEST
AREA OF LARGE SCALE LIFT WILL SLOWLY SHIFT E AS
THE UPPER LOW MOVES INTO NRN TX...AND EXPECT THE
AXIS OF HEAVY RAINFALL TO SHIFT IN FAR ERN OK AND
WRN AR LATER TODAY.

RECENTLY ISSUED TORNADO WATCH WILL AFFECT THE FAR
SERN PORTIONS OF THE FORECAST AREA THROUGH THE
AFTERNOON...NEAREST THE SLOW MOVING FRONTAL BOUNDARY.
ADEQUATE LOW-LEVEL SHEAR IS PRESENT FOR A FEW SEVERE
THUNDERSTORMS...AND POSSIBLY A TORNADO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  42  62  40 / 100  80  20   0
FSM   61  41  60  33 / 100 100  50   0
MLC   56  41  61  38 / 100 100  20   0
BVO   51  40  62  35 / 100  50  10   0
FYV   57  38  57  29 / 100 100  40   0
BYV   57  38  56  29 / 100 100  60   0
MKO   51  42  61  37 / 100  90  20   0
MIO   50  39  58  36 / 100  60  20   0
F10   51  42  61  38 / 100  90  20   0
HHW   69  42  61  35 / 100 100  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....21
Hazardous weather outlook, Mar 18, 12:28 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT TUE MAR 18 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1228 PM CDT TUE MAR 18 2008

...FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH TONIGHT...

...ISOLATED SEVERE WEATHER POSSIBLE THROUGH THIS AFTERNOON ACROSS
FAR SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...WEST CENTRAL ARKANSAS...PRIMARILY FRANKLIN COUNTY.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
        GENERALLY EAST OF A HUGO TO FORT SMITH LINE.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A BOW ECHO HAS DEVELOPED ALONG THE WARM FRONT ACROSS WEST CENTRAL
ARKANSAS. THE NORTHERN END OF THIS BOW ECHO ACROSS FRANKLIN COUNTY
HAS SHOWN A STRONG CIRCULATION...AND A TORNADO THREAT WILL CONTINUE
ACROSS THIS REGION THROUGH ABOUT 100-130 PM. OTHERWISE...THE SEVERE
WEATHER THREAT SHOULD BE ENDING BY MID-AFTERNOON AS THE FRONT
GRADUALLY SHIFTS OUT OF THE REGION.

A LARGE SWATH OF 2 TO 4 INCHES RAIN HAS FALLEN IN THE LAST 24 HOURS
ACROSS MUCH OF NORTHEAST AND EAST CENTRAL OKLAHOMA...WITH A FEW
ISOLATED SPOTS RECEIVING OVER 5 INCHES OF RAIN. THIS HEAVY RAINFALL
IS OCCURRING IN A LARGE AREA OF ATMOSPHERIC LIFT...MAINLY NORTH OF A
SLOW MOVING FRONT LOCATED OVER EXTREME SOUTHEAST OKLAHOMA. THE AXIS
OF HEAVY RAINFALL IS EXPECTED TO GRADUALLY SHIFT EAST INTO FAR
EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TODAY AND OVERNIGHT AS
THE UPPER SYSTEM LIFTS INTO NORTH TEXAS. AN ADDITIONAL 2 TO 4 INCHES
OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE THROUGH
WEDNESDAY MORNING...MAINLY ACROSS FAR EASTERN OKLAHOMA AND WESTERN
ARKANSAS.

ROAD FLOODING ALONG WITH MAINSTEM RIVER FLOODING WILL OCCUR DUE TO
THE EXCESSIVE RUNOFF.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY FLOODING TO THE
NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUITE AND DRY WEATHER IS EXPECTED FOR THE REMAINDER OF
THE WEEK. AN UPPER LEVEL SYSTEM MAY AFFECT PARTS OF THE AREA OVER
THE WEEKEND...WITH A LEAST A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 18, 12:11 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND GST     FT CHAFFEE              35.22N 94.06W
03/18/2008  E65 MPH          SEBASTIAN          AR   EMERGENCY MNGR

            50 TO 65 MPH ESTIMATED WIND GUST AT FORT CHAFFEE AT
            HIGHWAY 22 AND EAST GATE.

1157 AM     TSTM WND GST     CHARLESTON              35.30N 94.04W
03/18/2008  M65 MPH          FRANKLIN           AR   EMERGENCY MNGR

&&

DMJ
Local storm report, Mar 18, 12:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FLASH FLOOD      GREENWOOD               35.22N 94.26W
03/18/2008                   SEBASTIAN          AR   EMERGENCY MNGR

            HIGH WATER AT HIGHWAY 71 AND HIDDEN VALLEY ROAD.

1245 AM     HAIL             WESTPORT                36.22N 96.32W
03/18/2008  E0.75 INCH       PAWNEE             OK   FIRE DEPT/RESCUE

&&

DMJ
Local storm report, Mar 18, 12:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     TSTM WND DMG     BRANCH                  35.31N 93.95W
03/18/2008                   FRANKLIN           AR   EMERGENCY MNGR

            TREE FELL ON HOUSE AT ROSS RD AND HWY 41 NEAR BRANCH.
            MULITPLE TREES DOWN ON HWY 41.

1208 PM     FLASH FLOOD      ALTUS                   35.45N 93.76W
03/18/2008                   FRANKLIN           AR   EMERGENCY MNGR

&&

NMM
Local storm report, Mar 18, 1:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     FT CHAFFEE              35.22N 94.06W
03/18/2008  E65.00 MPH       FRANKLIN           AR   EMERGENCY MNGR

            50 TO 65 MPH ESTIMATED WIND GUST AT FORT CHAFFEE AT
            HIGHWAY 22 AND EAST GATE.

&&

DMJ
Local storm report, Mar 18, 1:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             WESTPORT                36.22N 96.32W
03/18/2008  E0.75 INCH       PAWNEE             OK   FIRE DEPT/RESCUE

&&

DMJ
Local storm report, Mar 18, 1:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
03/18/2008                   CRAWFORD           AR   LAW ENFORCEMENT

            PEVE HOUSE RD JUST OUTSIDE VAN BUREN CLOSED DUE TO HIGH
            WATER...HAMMER RD OFF HWY 162 SOUTH OF ALMA ALSO CLOSED.

1245 PM     FLASH FLOOD      ALPENA                  36.29N 93.29W
03/18/2008                   CARROLL            AR   LAW ENFORCEMENT

            WATER OVER COUNTY ROADS NEAR ALPENA AND HOUGH.

0115 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
03/18/2008                   MADISON            AR   LAW ENFORCEMENT

            FLOODING OCCURRING ON MOST SECONDARY RDS THROUGHOUT
            COUNTY AND FLOODING ON SOME PRIMARY ROADS AND HIGHWAYS.
            HOWEVER NO PRIMARY ROADS CLOSED AT THIS TIME.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:08 PM CDTSevere Thunderstorm WarningTSAChoctaw67 min
Mar 17, 9:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Mar 17, 9:09 PM CDTSevere Thunderstorm WarningTSAPittsburg26 min
Mar 17, 9:22 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 17, 9:30 PM CDTSpecial Weather StatementTSAMcIntosh45 min
Mar 17, 9:35 PM CDTSpecial Weather StatementTSAPittsburg25 min
Mar 17, 9:49 PM CDTSpecial Weather StatementTSAMuskogee26 min
Mar 17, 9:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg36 min
Mar 17, 10:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Mar 17, 10:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg14 min
Mar 17, 10:25 PM CDTSevere Thunderstorm WarningTSAMuskogee35 min
Mar 17, 10:45 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner45 min
Mar 17, 10:55 PM CDTSpecial Weather StatementTSAOsage65 min
Mar 17, 11:05 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes43 min
Mar 17, 11:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Mar 17, 11:44 PM CDTSpecial Weather StatementTSAOsage46 min
Mar 18, 12:01 AM CDTSevere Thunderstorm WarningTSAOsage44 min
Mar 18, 12:20 AM CDTFlash Flood WarningTSADelaware4 hr
Mar 18, 12:24 AM CDTSpecial Weather StatementTSASequoyah51 min
Mar 18, 1:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Mar 18, 2:56 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg49 min
Mar 18, 3:56 AM CDTFlash Flood WarningTSADelaware3 hr
Mar 18, 4:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah25 min
Mar 18, 4:26 AM CDTSpecial Weather StatementTSAAdair49 min
Mar 18, 4:50 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 4 more6 hr
Mar 18, 7:26 AM CDTSpecial Weather StatementTSAMcIntosh64 min
Mar 18, 8:12 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa6 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSAAdair47 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee72 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee26 hr
Mar 18, 8:35 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah6 hr
Mar 18, 9:10 AM CDTSpecial Weather StatementTSAHaskell, Latimer35 min
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore4 days
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore6 days
Mar 18, 9:35 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 18, 10:06 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha54 min
Mar 18, 2:14 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah6 hr
Mar 18, 3:11 PM CDTRiver Flood WarningTSAPushmataha4 days
Mar 18, 3:50 PM CDTRiver Flood WarningTSASequoyah24 hr
Mar 18, 4:49 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.